Please use this identifier to cite or link to this item:
Title: Asymptotic behavior of RA-estimates in autoregressive 2D processes
Authors: Bustos, Oscar H.
Ruiz, Marcelo
Ojeda, Silvia
Vallejos, Ronny
Frery, Alejandro C. 
Issue Date: 2009
Publisher: 0378-3758
Journal: Journal of Statistical Planning and Inference 
ISSN: 0378-3758
DOI: 10.1016/j.jspi.2009.04.016
Source: Journal of Statistical Planning and Inference[ISSN 0378-3758],v. 139, p. 3649-3664
Appears in Collections:Artículos
Show full item record

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.